Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 299 to 318 of 1572

299
Calculation of the local electric field for an infinite array of conducting nanosized objects

Lim, Mikyoungresearcher; Kim, D; Kim, SY; Bouree, JE, JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, v.40, no.4, pp.853 - 862, 2007-01

300
Calibrated initials for an EM applied to recursive models of categorical variables

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS DATA ANALYSIS, v.40, no.1, pp.97 - 110, 2002-07

301
Calibrated propensity score method for survey nonresponse in cluster sampling

Kim, Jae Kwangresearcher; Kwon, Yongchan; Paik, Myunghee Cho, BIOMETRIKA, v.103, no.2, pp.461 - 473, 2016-06

302
Calibration and refinement for classification trees

Fienberg, SE; Kim, Sung-Horesearcher, JOURNAL OF STATISTICAL PLANNING AND INFERENCE, v.70, no.2, pp.241 - 254, 1998-07

303
Calibration Estimation in Survey Sampling

Kim, Jae Kwangresearcher; Park, Mingue, INTERNATIONAL STATISTICAL REVIEW, v.78, no.1, pp.21 - 39, 2010-04

304
CALIBRATION ESTIMATION USING EMPIRICAL LIKELIHOOD IN SURVEY SAMPLING

Kim, Jae Kwangresearcher, STATISTICA SINICA, v.19, no.1, pp.145 - 157, 2009-01

305
Canonical coordinates and Bergmann metrics

Ruan, Wei Dongresearcher, COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.6, no.3, pp.589 - 631, 1998-07

306
Capacity optimal design of two-hop relay network

Cho, Hong-Il; Hwang, Gang-Ukresearcher, ELECTRONICS LETTERS, v.46, no.18, pp.1295 - 81, 2010-09

307
Capacity, fairness, and queueing performance analysis of opportunistic scheduling with one-bit feedback

Kim, Yoora; Hwang, Gangukresearcher; Chong, Songresearcher, COMPUTER COMMUNICATIONS, v.121, pp.19 - 32, 2018-05

308
Carlitz-Hayes plus Andersons epsilon

Bae, Sung-Hanresearcher; Yin, LS, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.571, pp.19 - 37, 2004-06

309
Castelnuovo regularity for smooth subvarieties of dimensions 3 and 4

Kwak, Sijongresearcher, JOURNAL OF ALGEBRAIC GEOMETRY, v.7, no.1, pp.195 - 206, 1998-01

310
Castelnuovo-Mumford regularity bound for smooth threefolds in P-5 and extremal examples

Kwak, Sijongresearcher, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.509, pp.21 - 34, 1999

311
Cauchy problem for Carleman equation by finite difference methods

S.K. CHUNG; K.H. KWONresearcher; Y.B. PARK, 대한수학회논문집, v.4, no.1, pp.121 - 128, 1989-06

312
Central extensions and hasse norm principle over function fields

Bae, Sung-Hanresearcher; Hwanyup JUNG, TOKYO JOURNAL OF MATHEMATICS, v.24, no.1, pp.93 - 106, 2001-06

313
Centrally orthogonal polynimials and second order partial differential equations

Kwon, Kil Hyunresearcher, METHODS AND APPLICATIONS OF ANALYSIS, v.1, no.0, pp.57 - 64, 2000-06

314
CHAIN EQUIVALENCE ON QUATERNIONS WITH TRIVIAL SUM

Baek, Sanghoonresearcher, TRANSFORMATION GROUPS, v.24, no.3, pp.713 - 720, 2019-09

315
Changing Susceptibility to Non-Optimum Temperatures in Japan, 1972-2012: The Role of Climate, Demographic, and Socioeconomic Factors

Chung, Yeonseungresearcher; Yang, Daewon; Gasparrini, Antonio; Vicedo-Cabrera, Ana M.; Ng, Chris Fook Sheng; Kim, Yoonhee; Honda, Yasushi; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.126, no.5, 2018-05

316
Channeled sampling in shift invariant spaces

Hong, YM; Kim, JM; Kwon, Kil Hyunresearcher; Lee, EH, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.5, no.5, pp.753 - 767, 2007-09

317
Characteristic-mixed covolume methods for advection-dominated diffusion problems

Chen, ZX; Chou, SH; Kwak, Do Youngresearcher, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, v.13, no.9, pp.677 - 697, 2006-11

318
Characteristics of Graph Braid Groups

Ko, Ki-Hyoungresearcher; Park, Hyo-Won, DISCRETE & COMPUTATIONAL GEOMETRY, v.48, no.4, pp.915 - 963, 2012-12

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0